American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32G11) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Roy Smith and Robert Varley. Tangent cones to discriminant loci for families of hypersurfaces . Trans. Amer. Math. Soc. 307 (1988) 647-674. MR 940221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Joseph Becker and Rajendra Gurjar. Curves with large tangent space . Trans. Amer. Math. Soc. 242 (1978) 285-296. MR 496808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1